Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS El Paso, TX

September 11, 2015Doña Ana County, Sierra County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Sep 11, 2015, 5:19 PM MDT for Doña Ana County, Sierra County, New Mexico. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2015, 5:19 PM MDT (23:19 UTC)
Expired
Sep 11, 2015, 6:00 PM MDT
In force
41 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Doña Ana County, NM, Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 74 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WUUS54 KEPZ 112319
SVREPZ
NMC013-051-120000-
/O.NEW.KEPZ.SV.W.0113.150911T2319Z-150912T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
519 PM MDT FRI SEP 11 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
  SOUTHEASTERN SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 600 PM MDT

* AT 518 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  JORNADA RANGE...OR 21 MILES NORTH OF LEASBURG...MOVING SOUTH AT 15
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  UPHAM...
  JORNADA RANGE...
  RINCON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3288 10668 3258 10667 3261 10708 3290 10703
TIME...MOT...LOC 2318Z 339DEG 12KT 3273 10675 

HAIL...0.75IN
WIND...60MPH
 
$$

TRIPOLI
1 follow-up statement
298 
WWUS54 KEPZ 112354
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
554 PM MDT FRI SEP 11 2015

NMC013-051-120004-
/O.EXP.KEPZ.SV.W.0113.000000T0000Z-150912T0000Z/
DONA ANA NM-SIERRA NM-
554 PM MDT FRI SEP 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DONA ANA AND
SOUTHEASTERN SIERRA COUNTIES WILL EXPIRE AT 600 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3288 10668 3258 10667 3261 10708 3290 10703
TIME...MOT...LOC 2349Z 339DEG 12KT 3273 10675 

$$

TRIPOLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 2:49 PM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Sep 11, 2:49 PM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
249 PM MDT FRI SEP 11 2015

.SYNOPSIS...
WE WILL CONTINUE TO SEE A SLIGHT CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS THIS WEEKEND AND INTO THE FIRST PART OF NEXT WEEK.
TEMPERATURES WILL CONTINUE TO BE WARM...BUT THEY WILL STAY NEAR
SEASONAL NORMALS.

&&

.DISCUSSION...
THE LONG RANGE MODELS ARE STRUGGLING WITH OUR CURRENT BLASE
WEATHER PATTERN. THE EXTENDED GFS WANTS TO KEEP THE MONSOON FLOW
GOING...WHILE THE ECMWF SWEEPS THE MOISTURE OUT OF THE REGION AND
PRETTY MUCH ENDS THE MONSOON FLOW. BUT I'M GETTING AHEAD OF
MYSELF. IN THE SHORT TERM WE HAVE A WEAK BACK DOOR COLD FRONT
MOVING ACROSS THE AREA AND THAT WILL HELP KICK OFF SOME
THUNDERSTORMS OUT AHEAD OF THE FRONT...BUT AFTER THE FRONT COMES
THROUGH IT DOESN'T LOOK LIKE WE WILL SEE MUCH MORE CONVECTION
AFTER THAT. AND BY THE WAY THERE IS LITTLE OR NO COOLING WITH THIS
FRONT. FOR SATURDAY AND SUNDAY A WEAK UPPER LEVEL RIDGE WILL BE
BUILDING ACROSS OUR AREA FROM THE NORTHWEST TO THE SOUTHEAST.
THERE WILL CONTINUE TO BE JUST ENOUGH MOISTURE TO WARRANT SOME
ISOLATED RAIN CHANCES IN THE MOUNTAINS AND LOWLANDS. THE FIRST
PART OF NEXT WEEK INTO THE MIDDLE PART OF THE WEEK LOOKS KIND OF
DRY...BUT THERE IS NOT ENOUGH DRYING TO PULL ALL OF THE RAIN FROM
THE FORECAST. IF THE EXTENDED GFS IS TO BE BELIEVED WE WILL NEED
TO PUT SOME MORE RAIN BACK INTO THE FORECAST. THE EXTENDED GFS
STRENGTHENS THE UPPER LEVEL RIDGE TO OUR SOUTHEAST WHICH PULLS
SOME MONSOON MOISTURE BACK NORTH OUT OF MEXICO ACROSS THE
AREA...WHILE THE ECMWF KEEPS THE UPPER LEVEL RIDGE WEAK AND WE ARE
PRETTY MUCH CUT OFF FROM THE MONSOON MOISTURE PLUME TO OUR SOUTH.
AS FAR AS TEMPERATURES GO...WE WILL SEE HIGH TEMPERATURES THIS
WEEKEND RUNNING NEAR NORMAL AND THEN AS WE MOVE THROUGH THE COMING
WEEK WE WILL SEE A VERY SLOW WARMING TREND. BY MIDWEEK WE WILL SEE
TEMPERATURES RUNNING 2 TO 5 DEGREES ABOVE NORMAL.

&&

.AVIATION...VALID 12/00Z-13/00Z.
P6SM FEW-SCT070-090 SCT200-250 WITH ISOLD VRB20G35KT
3SM TSRA BKN050-070 THRU 03Z AND AFT 18Z. E WINDS AOB
12KTS WILL SHIFT TO THE SE AFT 15Z.

&&

.FIRE WEATHER...
LOW LEVEL MOISTURE WILL SLOWLY BE DECREASING ACROSS THE AREA OVER THE
COMING DAYS AS WELL AS THUNDERSTORM CHANCES. TEMPERATURES WILL BE
NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD BUT RELATIVE HUMIDITIES
ARE EXPECTED TO REMAIN ABOVE 20 PERCENT. AN UPPER TROUGH MOVING INTO THE
WEST COAST MAY START TO BRING A RETURN TO BETTER THUNDERSTORM CHANCES
EARLY NEXT WEEK WITH UPPER HIGH GETTING REESTABLISHED NEAR THE
NM/MX BORDER REGION BY THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 69  90  67  91 /  20  10  20   0
SIERRA BLANCA           64  86  60  87 /  20  10  10   0
LAS CRUCES              65  89  62  89 /  20  10  20   0
ALAMOGORDO              64  89  63  89 /  30  20  20   0
CLOUDCROFT              46  66  47  68 /  40  40  20  20
TRUTH OR CONSEQUENCES   65  87  64  87 /  20  20  20  20
SILVER CITY             64  82  58  81 /  20  30  20  30
DEMING                  65  89  62  89 /  20  10  20   0
LORDSBURG               66  90  63  89 /  20  10  20   0
WEST EL PASO METRO      69  90  67  91 /  20  10  20   0
DELL CITY               67  88  63  91 /  30  20  20   0
FORT HANCOCK            68  90  64  90 /  20  10  10   0
LOMA LINDA              67  85  62  86 /  20  10  20   0
FABENS                  66  90  64  91 /  20  10  20   0
SANTA TERESA            67  89  64  89 /  20  10  20   0
WHITE SANDS HQ          66  88  64  88 /  20  10  20   0
JORNADA RANGE           64  89  62  89 /  20  10  20   0
HATCH                   64  90  62  89 /  20  10  20   0
COLUMBUS                65  90  63  90 /  20  10  20   0
OROGRANDE               66  88  64  88 /  20  10  20   0
MAYHILL                 54  74  53  76 /  40  30  20  20
MESCALERO               53  77  53  79 /  40  40  20  20
TIMBERON                56  74  53  75 /  40  30  20  20
WINSTON                 61  81  56  79 /  30  30  20  40
HILLSBORO               64  87  60  86 /  20  20  20  30
SPACEPORT               64  88  63  88 /  20  10  20   0
LAKE ROBERTS            58  82  53  80 /  30  40  20  40
HURLEY                  64  84  59  83 /  20  30  20  20
CLIFF                   59  87  59  85 /  20  30  20  20
MULE CREEK              60  86  56  83 /  20  20  20  20
FAYWOOD                 64  85  59  85 /  20  30  20  20
ANIMAS                  66  90  62  90 /  20  10  10   0
HACHITA                 64  89  62  89 /  20  10  10   0
ANTELOPE WELLS          63  87  61  87 /  20  10  10   0
CLOVERDALE              67  86  62  85 /  20  10  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

BRICE/GRZYWACZ
Hazardous weather outlook, Sep 11, 12:01 PM MDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1201 PM MDT FRI SEP 11 2015

NMZ401>417-TXZ418>424-121815-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1201 PM MDT FRI SEP 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
WE WILL SEE SCATTERED THUNDERSTORMS IN AREA MOUNTAINS TODAY AND
ISOLATED THUNDERSTORMS IN THE LOWLANDS. STORMS COULD PRODUCE SOME
BRIEF MODERATE TO HEAVY RAIN 0.25 TO 0.50 (BUT MOST OF US WILL NOT
SEE ANY RAIN)...STRONG GUSTY WINDS TO 40 MPH AND DEADLY LIGHTNING.
THE STORMS WILL BEGIN TO DISSIPATE NEAR SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
WE WILL CONTINUE TO SEE JUST A SLIGHT CHANCE FOR AFTERNOON AND
EVENING THUNDERSTORMS THROUGH THE MIDDLE PART OF NEXT WEEK...BUT
NO REAL THREAT FOR HEAVY RAIN IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ARE ASKED TO REPORT SIGNIFICANT WEATHER TO OUR OFFICE VIA
THE 800 SPOTTER NUMBER OR VIA TWITTER USING OUR HANDLE @NWSELPASO

In the hours before

Special weather statement, Sep 11, 3:04 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
304 PM MDT FRI SEP 11 2015

NMZ411-413-112145-
SOUTHERN TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
304 PM MDT FRI SEP 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DONA ANA COUNTY
UNTIL 345 PM MDT...

AT 304 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR NEAR BERINO...OR NEAR ANTHONY...MOVING SOUTHWEST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ANTHONY...
VADO...
ANTHONY GAP...
CHAMBERINO...
BERINO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3197 10672 3210 10677 3216 10652 3201 10646
      3200 10663
TIME...MOT...LOC 2104Z 056DEG 10KT 3204 10663

TRIPOLI
Special weather statement, Sep 11, 3:27 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
327 PM MDT FRI SEP 11 2015

NMZ412-414-112215-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
CENTRAL TULAROSA BASIN NM-
327 PM MDT FRI SEP 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO COUNTY UNTIL
415 PM MDT...

AT 327 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 5 MILES SOUTH OF BENT...OR 6 MILES SOUTHWEST OF MESCALERO...
MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALAMOGORDO...
TULAROSA...
LA LUZ...
HIGH ROLLS...
HOLLOMAN AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3294 10583 3276 10612 3300 10626 3313 10598
TIME...MOT...LOC 2127Z 240DEG 49KT 3308 10586

TRIPOLI
Special weather statement, Sep 11, 3:48 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
348 PM MDT FRI SEP 11 2015

NMZ412-414-415-112230-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
CENTRAL TULAROSA BASIN NM-
348 PM MDT FRI SEP 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO COUNTY UNTIL
430 PM MDT...

AT 347 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 4 MILES NORTHWEST OF BENT...OR 8 MILES NORTHEAST OF TULAROSA.
THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3309 10594 3314 10598 3310 10606 3319 10612
      3328 10591 3319 10582
TIME...MOT...LOC 2147Z 067DEG 1KT 3319 10594

TRIPOLI
Special weather statement, Sep 11, 3:50 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
350 PM MDT FRI SEP 11 2015

TXZ420-112230-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
350 PM MDT FRI SEP 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUDSPETH COUNTY
UNTIL 430 PM MDT...

AT 350 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 15 MILES SOUTHEAST OF LOMA LINDA...OR 18 MILES WEST OF
CORNUDAS. THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
HUDSPETH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3178 10572 3157 10563 3149 10591 3178 10598
TIME...MOT...LOC 2150Z 067DEG 1KT 3169 10576

TRIPOLI
Special weather statement, Sep 11, 4:41 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
441 PM MDT FRI SEP 11 2015

NMZ408>410-112330-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
NORTHERN DONA ANA COUNTY NM-
441 PM MDT FRI SEP 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONA ANA AND CENTRAL
SIERRA COUNTIES UNTIL 530 PM MDT...

AT 440 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 15 MILES NORTHWEST OF THREE RIVERS...OR 18 MILES SOUTHWEST OF
CARRIZOZO...MOVING SOUTH AT 15 MPH.

WIND GUSTS 35 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...
CABALLO...
ELEPHANT BUTTE...
WILLIAMSBURG...
GARFIELD...
ARREY...
CUCHILLO...
DERRY...
LAS PALOMAS...
ALAMOSA CANYON...
ROCK HOUSE...
NORTH MONTICELLO POINT...
CABALLO LAKE STATE PARK.

LAT...LON 3348 10699 3275 10718 3269 10741 3347 10737
      3348 10705
TIME...MOT...LOC 2240Z 242DEG 49KT 3353 10618

TRIPOLI
Special weather statement, Sep 11, 5:09 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
509 PM MDT FRI SEP 11 2015

NMZ410-412-120000-
CENTRAL TULAROSA BASIN NM-NORTHERN DONA ANA COUNTY NM-
509 PM MDT FRI SEP 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DONA ANA COUNTY
UNTIL 600 PM MDT...

AT 509 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 8 MILES NORTH OF JORNADA RANGE...OR 21 MILES NORTH OF
LEASBURG...MOVING SOUTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3282 10688 3288 10675 3272 10655 3258 10685
      3277 10695 3277 10688
TIME...MOT...LOC 2309Z 339DEG 12KT 3274 10675

TRIPOLI

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 1:25 PM MDTSpecial Weather StatementEPZOtero50 min
Sep 11, 3:04 PM MDTSpecial Weather StatementEPZDoña Ana41 min
Sep 11, 3:27 PM MDTSpecial Weather StatementEPZOtero48 min
Sep 11, 3:48 PM MDTSpecial Weather StatementEPZ42 min
Sep 11, 4:41 PM MDTSpecial Weather StatementEPZSierra49 min
Sep 11, 5:09 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Sep 11, 5:16 PM MDTSevere Thunderstorm WarningEPZSierra44 min
Sep 11, 5:41 PM MDTSpecial Weather StatementEPZGrant49 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.